# SDR CALS097002

- Difficulty date: January 20, 2008
- Submitted: January 28, 2008
- Operation: Air carrier
- Aircraft: N168CL
- Make and model: Boeing 747-400
- Aircraft serial: 29906
- Engine: Pwa PW4056
- Engine time: 35,893 hours, 6,200 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 82550112
- Part serial: 0302
- Condition: Contaminated
- Location: Fuel Sys
- Part time: 15 hours, 15 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RTO AT SGN DUE TO ENG-3 CONT MSG COME ON DURING T/O ROLL, THE DETAILED DESCRIPTION AS FOLLOWS: 1) DUE TO ENG-3 SVA ACTUATOR FAILURE TO CAUSE N2 OVERSPEED AND ENG-3 CONT MSG DURING A/C TAKE OFF ROLLING. 2) EEC FAULT MSG: ENG-3 SVA FAIL, ENG-3 OVERSPEED GOVERNOR FAIL, ENG-3 AOC VALVE FAIL. 3) EEC GROUND ACTUATION TEST FAULT MSG : AOC AND TCC ACTUATOR FAULT.
